A Classical-Keynesian Model of Macroeconomic Fluctuations
Ghassan Dibeh
Review of Radical Political Economics, 1995, vol. 27, issue 3, 12-21
Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://rrp.sagepub.com/content/27/3/12.abstract (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:sae:reorpe:v:27:y:1995:i:3:p:12-21
Access Statistics for this article
More articles in Review of Radical Political Economics from Union for Radical Political Economics
Bibliographic data for series maintained by SAGE Publications ().